# SDR 99UAL900537

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON STRINGER 29 LEFT BETWEEN STATION 950-1010 THAT WAS BEYOND ALLOWABLE LIMITS.  UAL REPAIR PROCEDURES CUT OUT THE BELLY SKIN TO ALLOW ACCESS TO REPLACE STRINGER 29.  DURING THE CUTTING OF THE SKIN THE EDGE MARGIN OF THE FASTENER ROW ADJACENT TO THE CUT WAS TOO SHORT.  THE CUTOUT WAS ENLARGED TO REMOVE THE FASTENER ROW.  A PREVIOUSLY INSTALLED SKIN REPAIR FOR STRINGER 29 RIGHT WAS REMOVED AND ONE LARGE REPAIR WAS USED TO REPAIR THE SKIN CUTOUTS FOR STRINGER 29 RIGHT AND LEFT.  THE REPAIR WAS PER TIMCO'S REPAIR INSTRUCTIONS AND WAS APPROVED BY 8110-3.
